# SDR QXEA0102036

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,873 hours, 13,952 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BLI - DURING ADDITION OF TAKEOFF POWER, THE TAKEOFF WARNING HORN ACTIVATED.  TAKEOFF WAS ABORTED AND THE REJECTED TAKEOFF LIST WAS COMPLIED WITH.  A SECOND TAKEOFF WAS ATTEMPTED AND AGAIN THE TAKEOFF WARNING SOUNDED.  THE REJECTED TAKEOFF LIST WAS COMPLIED WITH AGAIN AND THE AIRCRAFT RETURNED TO THE GATE.  AIRCRAFT WAS TROUBLESHOT, NO TAKEOFF WARNING HORN SOUNDED.  COMPLIED WITH FUNCTIONAL TEST.  COULD NOT DUPLICATE.  NO DISCREPANCIES DETECTED.  AIRCRAFT RETURNED TO SERVICE.
